I was treated for migraine in September 2016 for 3-4 months with BETACAP PLUS TABLET. As prescribed by doctor I stopped using in December 2016. Since then I have increased weight by 5 kgs from 55-61. It's is very high according to my BMS. I take moderate food every day since 7-8 years. Am worried on how to reduce weight which resulted as the side effect due to using this medicine.
I have been working in a IT company for 2 years but the weight is increasing at an alarming rate. Before joining I was 74 but now the weight has increased to 90
I have gain 8 kg weight in 2 month.i am from bengali, eating less food.Really consult about it .I have gain 8 kg weight in 2 month.i am from bengali, eating less food.Really consult about it .
I am very shorter than my classmates in my class. so, please tell me What are the ways to increase the height ?
I am 27 years old my height is 5'7'' and weight is around 48 kgs (male) I am struggling to put on weight so that i can look good to feel good, for the last month I am having a planned diet like eggs banana shakes fruits and other i am almost having 1000 extra calories as per my BMR and i hardly put on only 1 kg, Now i want to opt for capsules to gain weight, I am a vegetarien and arthritic.